# SDR SWAA2014051928100

- Difficulty date: April 23, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 64,396 hours, 52,634 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Part number: 6548687
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO BODY FAIRING LOWER SUPPORT STRUCTURE ANGLE CRACKED AT BS 680, WW AREA.  R & R ANGLE IAW SRM & DWG.
